| Model Number |
67SN035 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported per email: the customer had issues with two neonatal bivona tts cuff trachs.They were unable to inflate the cuff on both trach's prior to using.There was no patient involvement as the event happened prior to use.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Other, other text: h6 conclusion codes updated: device evaluation: a review of the device history record (dhr) shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.